MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical received a user facility (b)(4).The event description states: "a small part of a guidewire broke off inside the patient's leg.What was the original intended procedure? : ultrasound-guided access of the right common femoral artery, largest sheath 6 fr.2.Introduction of catheter into aorta 3.Left pelvic angiogram with radiologic supervision and interpretation 4.Left lower extremity angiogram with radiologic supervision and interpretation 5.Left dorsalis pedis access under ultrasound guidance, 4 fr 6.Selective catheterization of superficial femoral artery and popliteal artery with balloon angioplasty (3.0, 4.0 and 5.0 serranator balloon, and stenting (5mm x 120mm + 5mm x 120mm + 5mm x 40mm, + 5mm x 60mm everflex protege bm from distal common femoral artery to above knee popliteal artery) 7.Selective catheterization of left profunda femoris with balloon angioplasty (5mm x 7.Left external iliac artery balloon angioplasty (5mm x 40mm armada balloon) 8.Right common femoral artery closure with angioseal closure device." additional information was received on 03 feb 2023: when the handles on the clip appliers were squeezed the clip applier jammed.A clip did not feed, the handles were stuck and would no longer open.

Brand Name
RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key16418876
Report Number2243441-2023-00006
Device Sequence Number5742375
Product Code DQX
UDI-Device Identifier04987350714763
UDI-Public04987350714763
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/22/2023
Report Date (Section F) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberGA1830
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/25/2023
Event Location Hospital
Date Report to Manufacturer01/27/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/22/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.0, 4.0 AND 5.0 SERRANATOR BALLOON; 5MMX40MM ARMADA BALLOON; 6 FR CATHETER; ANGIO-SEAL; EVERFLEX PROTEGE; STENT
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale
Patient Weight64 KG
Patient RaceBlack Or African American
Date Report Sent to FDA02/22/2023